# SDR UALA2011031801303

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 61,492 hours, 11,860 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74001
- Part serial: 114
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT WINDSCREEN DELAMINATING TOP RIGHT AND ALONG BOTTOM.  SAMC TEXT:  PER CREW, DELAMINATION AT L1 WINDOW IS 5X3 AND 1X6, DOES NOT AFFECT VISION.  NEED TO CHECK PER MM.  FOUND CRACKED ALONG TOP EDGE NEXT TO DELAM AREA.  REMOVED AND REPLACED WINDSCREEN.
